It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Organophosphates and peripheral neuropathy

Organophosphates and peripheral neuropathy

[ Back to Messages ]

Message

Posted by Connie on October 22, 1999 at 21:06:38:

I work with people who have been poisoned with pesticides called organophosphates. About 4 to 6 weeks
after the exposure, they develop numbness, tingling and pain bilaterally in the feet first. Progresses according to
the amount of exposure and the individual's susceptibility to the nerve toxin.
Organophosphates are a group of nerve gases and pesticides like Sarin, diazinon, dursban, orthene, malathion,
methyl parathion, and many others.
Although I know this is one of the most common long-term symptoms of organophosphate poisoning, I don't know
the reverse or how many people with peripheral neuropathy have it due to op exposure. But it's important to know that
this may be a cause of your disease. If you can trace it back to an exposure, you may get help by going to an
environmental doctor that specializes in detoxification. I've seen detoxing methods improve many patients.


Follow Ups




All times are GMT -7. The time now is 07:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!